| Model Number |
RONDO 3 AUDIO PROCESSOR [ME1550] |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
The rondo 3 audio processor arrived at hq with a damaged housing, inhibiting the device's magnet removal, and it was found to have a leaking battery.
Additional Manufacturer Narrative
Conclusion: a rondo 3 audio processor was sent to service _ repair due to the device housing being damaged and it was not possible to remove the magnet.During the repair process a leaking battery was detected and the electrolyte oxidized a few parts.Due to the destroyed device housing, it can be assumed that the damage to the rechargeable battery inside is caused by strong mechanical stress.To date there has been no report of patient injury from contact with leaking electrolyte.This is a final report.
Event or Problem Description
The rondo 3 audio processor arrived at hq with a damaged housing, inhibiting the device's magnet removal, and it was found to have a leaking battery.The device was not found to be leaking before it was sent back to hq.The user was not harmed due to the leaking battery.